On k-closure operators in graphs. II
Z. Majcher
Colloquium Mathematicae, Tome 44 (1981), p. 145-154 / Harvested from The Polish Digital Mathematics Library
Publié le : 1981-01-01
EUDML-ID : urn:eudml:doc:265291
@article{bwmeta1.element.desklight-7e166dbb-88f0-4da5-99bf-1ef5284654de,
     author = {Z. Majcher},
     title = {On k-closure operators in graphs. II},
     journal = {Colloquium Mathematicae},
     volume = {44},
     year = {1981},
     pages = {145-154},
     zbl = {0494.05042},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.desklight-7e166dbb-88f0-4da5-99bf-1ef5284654de}
}
Z. Majcher. On k-closure operators in graphs. II. Colloquium Mathematicae, Tome 44 (1981) pp. 145-154. http://gdmltest.u-ga.fr/item/bwmeta1.element.desklight-7e166dbb-88f0-4da5-99bf-1ef5284654de/